Nonlinear and multiplicative inequalities in Sobolev spaces associated with Lie algebras

研究成果: Article

1 引用 (Scopus)

抄録

This paper is devoted to multiplicative inequalities in some generalized Sobolev spaces associated with Lie algebras. These Lie algebras are generated by the differential operator of variable coefficients or by pseudo-differential operators having non-regular symbols. Under geometrical assumptions we show that the norms of two suitable classes of generalized Sobolev spaces are equivalent. This leads to the proof that the composition operator u →

元の言語English
ページ(範囲)1574-1609
ページ数36
ジャーナルNonlinear Analysis, Theory, Methods and Applications
70
発行部数4
DOI
出版物ステータスPublished - 2009 2 15
外部発表Yes

Fingerprint

Generalized Sobolev Spaces
Sobolev spaces
Sobolev Spaces
Algebra
Multiplicative
Lie Algebra
Composition Operator
Pseudodifferential Operators
Variable Coefficients
Mathematical operators
Differential operator
Norm
Chemical analysis

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

@article{864d41a11c2b4397b0593c97f38d8525,
title = "Nonlinear and multiplicative inequalities in Sobolev spaces associated with Lie algebras",
abstract = "This paper is devoted to multiplicative inequalities in some generalized Sobolev spaces associated with Lie algebras. These Lie algebras are generated by the differential operator of variable coefficients or by pseudo-differential operators having non-regular symbols. Under geometrical assumptions we show that the norms of two suitable classes of generalized Sobolev spaces are equivalent. This leads to the proof that the composition operator u →",
keywords = "Generalized Sobolev norms, Nonlinear inequalities",
author = "Gueorguiev, {Vladimir Simeonov} and Sandra Lucente",
year = "2009",
month = "2",
day = "15",
doi = "10.1016/j.na.2008.02.036",
language = "English",
volume = "70",
pages = "1574--1609",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "4",

}

TY - JOUR

T1 - Nonlinear and multiplicative inequalities in Sobolev spaces associated with Lie algebras

AU - Gueorguiev, Vladimir Simeonov

AU - Lucente, Sandra

PY - 2009/2/15

Y1 - 2009/2/15

N2 - This paper is devoted to multiplicative inequalities in some generalized Sobolev spaces associated with Lie algebras. These Lie algebras are generated by the differential operator of variable coefficients or by pseudo-differential operators having non-regular symbols. Under geometrical assumptions we show that the norms of two suitable classes of generalized Sobolev spaces are equivalent. This leads to the proof that the composition operator u →

AB - This paper is devoted to multiplicative inequalities in some generalized Sobolev spaces associated with Lie algebras. These Lie algebras are generated by the differential operator of variable coefficients or by pseudo-differential operators having non-regular symbols. Under geometrical assumptions we show that the norms of two suitable classes of generalized Sobolev spaces are equivalent. This leads to the proof that the composition operator u →

KW - Generalized Sobolev norms

KW - Nonlinear inequalities

UR - http://www.scopus.com/inward/record.url?scp=57049083025&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57049083025&partnerID=8YFLogxK

U2 - 10.1016/j.na.2008.02.036

DO - 10.1016/j.na.2008.02.036

M3 - Article

VL - 70

SP - 1574

EP - 1609

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 4

ER -